Alert archive / Indiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 66, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 26, 2022, 6:03 PM EDT for Parke County, Vermillion County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2022, 6:03 PM EDT (22:03 UTC)
- Expired
- May 26, 2022, 6:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Parke County, IN, Vermillion County, IN
The radar
The Indianapolis radar (KIND), 94 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 555 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
479
WUUS53 KIND 262203
SVRIND
INC121-165-262230-
/O.NEW.KIND.SV.W.0066.220526T2203Z-220526T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
603 PM EDT Thu May 26 2022
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
West central Parke County in west central Indiana...
Southeastern Vermillion County in west central Indiana...
* Until 630 PM EDT.
* At 603 PM EDT, a severe thunderstorm was located over Clinton, or
16 miles north of Terre Haute, moving northeast at 25 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Mecca around 615 PM EDT.
Montezuma around 620 PM EDT.
Other locations in the path of this severe thunderstorm include
Bloomingdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3967 8738 3969 8746 3985 8746 3983 8720
TIME...MOT...LOC 2203Z 207DEG 20KT 3970 8741
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CM1 follow-up statement
948
WWUS53 KIND 262217
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
617 PM EDT Thu May 26 2022
INC121-165-262230-
/O.CON.KIND.SV.W.0066.000000T0000Z-220526T2230Z/
Parke IN-Vermillion IN-
617 PM EDT Thu May 26 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WEST CENTRAL PARKE AND SOUTHEASTERN VERMILLION COUNTIES...
At 616 PM EDT, a severe thunderstorm was located 7 miles west of
Rockville, or 20 miles northeast of Paris, moving northeast at 25
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Bloomingdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3970 8735 3974 8742 3985 8745 3983 8720
TIME...MOT...LOC 2216Z 207DEG 20KT 3977 8737
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:14 PM EDT, 49 minutes earlier.
Area forecast discussion, May 26, 5:14 PM EDT, 49 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 514 PM EDT Thu May 26 2022 .Mesoscale Update... Issued at 513 PM EDT Thu May 26 2022 Just a quick update on radar trends...a storm that briefly displayed some supercellular characteristics along the IN / IL border has moved northeastward and weakened. Other storm cells following closely behind remain disorganized for the most part. One issue these storms seem to be having is that they're moving into a less favorable environment...since areas further east have not had as much time to heat up and destabilize. Additionally, clouds have redeveloped over these areas and thus further destabilization seems unlikely. The lack of instability will continue to be a mitigating factor for any storms that move in from the west. Previous Mesoscale Discussion below: Current satellite and surface observations show that the clearing in Illinois has worked its way into our CWA. In areas that have cleared, temperatures have rebounded nicely...into the 70s in some places. With surface dewpoints in the 60s, decent instability has developed across locations that have cleared...over 1000 J/kg CAPE. Long hodographs will allow for storm organization today, and a mean shear vector orthogonal to the initiating boundary will favor discrete cell mode / possible supercells this afternoon. Obs also show surface winds with an easterly component, so hodographs are not entirely straight...and a non-zero tornado threat appears to be possible today. Despite weak mid-level lapse rates, enough dry air in the should be present to sustain intense downdrafts and cold pools...so damaging wind gusts are a threat today as well. && .Short Term...(This evening through Friday night) Issued at 157 PM EDT Thu May 26 2022 Rest of Today and Tonight. A deep closed upper level pressure system continues to slowly move to the east across Missouri which is creating active weather conditions across central Indiana. Low level wind fields are generally southerly with robust moisture advection across the area. Rain coverage has gradually lessened as the initial wave of rain exits the area. The earlier breaks in the clouds across southern Indiana have now made it into the south central portions of the state which is creating a slightly unstable atmosphere. Current model guidance suggests that by 6 PM a narrow axis of 1000 J/kg of CAPE will be in place. Instability parameters across Illinois are expected to be much higher which makes sense with the mostly clear skies currently in place. Bulk shear values in excess of 40kts and effective SRH values near 100 m2/s2 are more than enough for strong to severe storms especially considering storms yesterday produced damaging winds with a less favorable wind field. Current thoughts are that there will be two periods of storms this afternoon and evening with the first starting after 4 PM and a second wave near 8 PM. This assumes that the clearing that's expected actually occurs. Damaging winds are the primary threat with the limited instability, but can't rule out large hail. Will be closely monitoring satellite trends through the early afternoon to fine-tune where the greatest threat will be going forward. Generally dry conditions expected for the overnight hours with a few scattered showers expected here or there. The loss of daytime heating will limit the instability and allow for no lightning. Can't rule out a few areas of patchy fog with the abundant low level moisture, but with the thick cloud cover and relatively strong winds of 5-10 mph, coverage will be limited. Friday. Rain chances return during the daytime hours as the aforementioned upper level low pressure system moves across central Indiana into Ohio. As the surface and upper level flow becomes northwesterly rain coverage will increase as the CAA aloft creates more favorable low and mid level lapse rates. Can't rule out an isolated rumble of thunder but the cloudy skies and cool surface conditions will limit the instability and create unfavorable conditions for glaciation outside of the cooler temperatures aloft and associated higher lapse rates. Rain chances will come to an end by the overnight hours with cooler than normal conditions expected as the clouds begin to clear. && .Long Term...(Saturday through Thursday) Issued at 157 PM EDT Thu May 26 2022 Saturday... At last dry weather has arrived to central Indiana with a brief spell of cool weather as a closed low exits the region. Surface high pressure will build upstream of a developing ridge; the source of subsidence and drier air. NW mid level flow will keep low level temperatures cool. This in combination with near dry adiabatic warming in the PBL will lead to highs in the mid to upper 70s. Overnight temperatures will drop, but some dry WAA will combat the diurnal cooling. For this reason Saturday night lows will be a few degrees warmer than Friday night; lows in the mid 50s. Sunday through Thursday... Saturday will be the only day below seasonal temperature averages as a ridge quickly builds over the Midwest above a region of dry WAA and an elevated EML. As this EML is pushed over IL/IN, it will be suppressed beneath broad subsidence, eventually nearing a mixed surface layer by Sunday afternoon. This could lead to a quick expansion of the PBL, leading to a slew of surface changes; drying and warming the near surface layer and increasing chances for gusty winds. Current expectations are for highs in the mid 80s, but upper 80s cannot be ruled out, and will greatly depend on the depth of the PBL and its associated ability to adiabatically warm. The next few days in the long term will be rather mundane with surface high pressure continuing to build beneath an upper level ridge. Some moisture return is likely as the ridge axis nears, limiting the fire weather risk in the peak of the heating trend. This wont stop the warmth however with highs in the upper 80s to low 90s both Monday and Tuesday. The forecast is much more murky Wednesday and Thursday. Ensemble members are having a difficult time coming to agreement on the timing of an approaching trough, of which should bring chances of rain sometime between Wednesday afternoon and Thursday afternoon. Will blanket a low chance PoP for not with uncertainty on timing high, but chances should increase as the event nears and timing narrows. && .Aviation...(18Z TAF Issuance) Issued at 1242 PM EDT Thu May 26 2022 IMPACTS: -Brief MVFR cigs/vsbys during showers this afternoon and again tomorrow. -TSRA at times from 20Z to 03Z. DISCUSSION: Widespread showers continue to move across central Indiana with a drop in coverage during the mid afternoon hours. TSRA chances increase after 20Z with best chances between 22Z and 02Z. Southerly winds will occasionally gust to 20kts this afternoon before dropping off after sunset. MVFR cigs/vsbys possible at times through the afternoon and with a return tomorrow morning. Can't rule out brief IFR cigs near daybreak. && .IND WATCHES/WARNINGS/ADVISORIES...None. && Mesoscale...Eckhoff Short Term...White Long Term...Updike Aviation...White
Hazardous weather outlook, May 26, 3:39 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 339 PM EDT Thu May 26 2022 INZ021-028>031-035>049-051>057-060>065-067>072-271945- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 339 PM EDT Thu May 26 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms are expected today and tonight. Some storms may be strong to severe this afternoon with damaging winds and hail as the main threats, though an isolated tornado cannot be ruled out. Locally heavy rain is also possible in thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorm chances will continue through Friday evening for all or some of the region, although severe weather is not anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested Thursday afternoon. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, May 26, 4:40 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
440 PM EDT Thu May 26 2022
INZ043-044-262115-
Parke IN-Vermillion IN-
440 PM EDT Thu May 26 2022
...A strong thunderstorm will impact portions of western Parke and
southern Vermillion Counties through 515 PM EDT...
At 440 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clinton, or 16 miles northeast of Paris, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Newport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3995 8743 3984 8719 3961 8739 3961 8741
3975 8751
TIME...MOT...LOC 2040Z 204DEG 18KT 3975 8744
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CMSpecial weather statement, May 26, 4:46 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
446 PM EDT Thu May 26 2022
INZ051-060-262115-
Vigo IN-Sullivan IN-
446 PM EDT Thu May 26 2022
...A strong thunderstorm will impact portions of southwestern Vigo
and northwestern Sullivan Counties through 515 PM EDT...
At 446 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of West Union, or 13 miles southeast of Marshall, moving
north at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Vigo
and northwestern Sullivan Counties, including the following
locations... Fairbanks, Prairieton, Prairie Creek and West Terre
Haute.
This includes Interstate 70 between mile markers 1 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3934 8757 3934 8756 3935 8753 3946 8753
3946 8741 3917 8744 3919 8760 3921 8758
3924 8758 3925 8757 3926 8758 3925 8759
3926 8760 3929 8761 3930 8760 3931 8761
TIME...MOT...LOC 2046Z 172DEG 33KT 3925 8751
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CMSpecial weather statement, May 26, 5:13 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
513 PM EDT Thu May 26 2022
INZ035-044-262145-
Fountain IN-Parke IN-
513 PM EDT Thu May 26 2022
...A strong thunderstorm will impact portions of south central
Fountain and northwestern Parke Counties through 545 PM EDT...
At 512 PM EDT, Doppler radar was tracking a strong thunderstorm near
Newport, or 23 miles southeast of Danville, moving northeast at 20
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of south central
Fountain and northwestern Parke Counties, including the following
locations... Kingman, Turkey Run State Park and Yeddo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3988 8737 3990 8737 4006 8734 3995 8709
3982 8730 3985 8735 3986 8735 3987 8737
3988 8738
TIME...MOT...LOC 2112Z 202DEG 17KT 3990 8731
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMSpecial weather statement, May 26, 5:35 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
535 PM EDT Thu May 26 2022
INZ060-067-068-262200-
Daviess IN-Knox IN-Sullivan IN-
535 PM EDT Thu May 26 2022
...Strong thunderstorms will impact portions of southeastern
Sullivan, northeastern Knox and northwestern Daviess Counties through
600 PM EDT...
At 535 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Russellville to 7 miles north of
Petersburg. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
These storms will remain over mainly rural areas of southeastern
Sullivan, northeastern Knox and northwestern Daviess Counties,
including the following locations... Monroe City, Edwardsport,
Freelandville, Bicknell, Wheatland and Bruceville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3856 8733 3879 8745 3902 8730 3877 8716
TIME...MOT...LOC 2135Z 204DEG 31KT 3878 8743 3859 8733
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMSpecial weather statement, May 26, 5:38 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
538 PM EDT Thu May 26 2022
INZ035-262215-
Fountain IN-
538 PM EDT Thu May 26 2022
...A strong thunderstorm will impact portions of southeastern
Fountain County through 615 PM EDT...
At 538 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Veedersburg, or 18 miles west of Crawfordsville,
moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Veedersburg.
This includes Interstate 74 between mile markers 14 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4018 8726 4014 8709 4008 8709 3997 8722
4002 8733
TIME...MOT...LOC 2138Z 202DEG 17KT 4000 8725
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CMSpecial weather statement, May 26, 5:52 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
552 PM EDT Thu May 26 2022
INZ043-044-262215-
Parke IN-Vermillion IN-
552 PM EDT Thu May 26 2022
...A strong thunderstorm will impact portions of southwestern Parke
and southern Vermillion Counties through 615 PM EDT...
At 551 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clinton, or 12 miles north of Terre Haute, moving northeast at 20
mph. Storm are weakly rotating and have the potential to produce a
brief tornado.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Clinton around 605 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3978 8750 3974 8726 3961 8742 3961 8746
3962 8750
TIME...MOT...LOC 2151Z 206DEG 17KT 3964 8745
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:31 AM EDT | Special Weather Statement | IND | Hamilton, Hancock | 29 min |
| May 26, 4:10 PM EDT | Severe Thunderstorm Warning | IND | Vermillion | 35 min |
| May 26, 4:40 PM EDT | Special Weather Statement | IND | Vermillion | 35 min |
| May 26, 4:46 PM EDT | Special Weather Statement | IND | Vigo | 29 min |
| May 26, 5:13 PM EDT | Special Weather Statement | IND | Parke | 32 min |
| May 26, 5:35 PM EDT | Special Weather Statement | IND | Knox | 25 min |
| May 26, 5:38 PM EDT | Special Weather Statement | IND | Fountain | 37 min |
| May 26, 5:52 PM EDT | Special Weather Statement | IND | Parke | 23 min |
| May 26, 6:11 PM EDT | Special Weather Statement | IND | Daviess, Greene | 34 min |
| May 26, 6:15 PM EDT | Special Weather Statement | IND | Fountain | 30 min |
| May 26, 6:26 PM EDT | Special Weather Statement | IND | Bartholomew | 34 min |
| May 26, 6:28 PM EDT | Tornado Warning | IND | Parke | 32 min |
| May 26, 6:30 PM EDT | Tornado Warning | IND | Bartholomew, Jennings | 15 min |
| May 26, 6:33 PM EDT | Tornado Warning | IND | Fountain, Tippecanoe | 14 min |
| May 26, 6:42 PM EDT | Tornado Warning | IND | Fountain, Parke | 33 min |
| May 26, 6:48 PM EDT | Special Weather Statement | IND | Clay, Greene | 42 min |
| May 26, 6:54 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen | 36 min |
| May 26, 7:13 PM EDT | Tornado Warning | IND | Fountain, Montgomery | 32 min |
| May 26, 7:14 PM EDT | Special Weather Statement | IND | Martin | 31 min |
| May 26, 7:22 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 23 min |
| May 26, 7:36 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Tippecanoe | 30 min |
| May 26, 7:56 PM EDT | Special Weather Statement | IND | Lawrence, Monroe | 34 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.